# SDR AALA20111206TUL02

- Difficulty date: December 6, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 67,063 hours, 35,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET FROM STATIONS 1250 TO 1308 CORRODED.  INSTALLED NEW CUSP FROM STATIONS 1250 TO 1308 RIGHT SIDE PER AARD 53-20-00-16 AND SRM 51-30-05, 51-30-01.
